# SDR CA060131007

- Difficulty date: November 4, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 16,852 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 145
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE INDICATION FAILED ON FERRY FLIGHT.  TROUBLESHOOTING REVEALED PRESSURE TRANSMITTER INDICATES AND OPEN CIRCUIT WHEN ENGINE IS RUNNING.  REMOVED TRANSMITTER AND INSTALLED PN 60310-01 SN N/K WITH NO SUCCESS.  INSTALLED -043  AND A/C INDICATES OIL PRESSURE.
